# SDR SIMA20140118001

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 24,999 hours, 17,543 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800139
- Part serial: 03194
- Condition: Failed
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GOING THROUGH 13,000 FT, GOT WING OVERHEAT WARNING.  REMAINED ON ABOUT 20 SECONDS, WENT OUT, THEN CAME RIGHT BACK ON, OCCURRED NUMEROUS TIMES.  DECLARED EMERGENCY. RETURNED LGA.  WING ANTI-ICE WAS NOT ON & ALL AOM PROCEDURES COMPLIED WITH.  R & R THE OTBD TEMP SENSOR ON THE RT WING IAW AMM 30-12-08.  OPERATIONS CHECKED GOOD IAW ETN-CR-30-004R2.  AS A PRECAUTION, AILC WAS R & R IAW AMM 30-12-12, OPERATIONS CHECKED GOOD.
